# SDR DALA2020022001262

- Difficulty date: February 20, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 30,452 hours, 13,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0952723) DURING 2KU WIFI UPGRADE SEVERAL MINOR DENTS WERE FOUND WITHIN THE 2KU MODIFICATION AREA. MAINTENANCE REPAIRED DAMAGE PER ERA 575609-14.
